# SDR UIEA2021071001508

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 74,340 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Indication Sys
- Condition: False Indication
- Location: Eng Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INDICATION ON RIGHT ENG FAN VIBRATION FLUCTUATING BETWEEN 1.0 < 3.5 ON CLIMB OUT FOR A FEW MINS. NO ABNORMAL VIBRATION NOTED/ FELT.( TRANSFERRED TO MDDR 149953 PER MEL 77-31-01-01, CAT "C", DUE DATE: 20JUL21. DISP: LC @ 17:25Z.  /  CVG MX, 13JUL, LP 1453765, ITEM M7: PER AMM 77-31-01, PER MCC REQUEST SWAP #1 BERING ACCELEROMETER TO ALT EXTERNAL ACC. PER FIM 77-31 FT 803. THIS CLEARS DMI 149953. PLACARD REMOVED. INI DP @ 17:05. )
